http://ir.sinica.edu.tw/handle/201000000A/35426
Title: | The Residue Theorem via an Explicit Construction of Traces | Authors: | Huang, I-Chiau | Issue Date: | 2001-11 | Relation: | J. Algebra 245(1), 310-354 | URI: | http://ir.sinica.edu.tw/handle/201000000A/35426 | ISSN: | http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=Drexel&SrcApp=hagerty_opac&KeyRecord=0021-8693&DestApp=JCR&RQ=IF_CAT_BOXPLOT |
Appears in Collections: | 數學研究所 |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.